Forum

My medication caused excessive fatigue

Hi All, I just wanted to share this as I have been living a new life recently.

I was diagnosed with RRMS in 2003/4, since I have suffered depression and fatigue. The depression lifts and falls all the time but the fatigue was to the point where I had to lie down every afternoon. I had to give up my full time engineering role and ended up in a part time desk job which I had to leave when they moved it geographically and made it full time. I had a phone call from my GP Surgery saying about changing my anti-depressant to a cheaper alternative. They weren’t technically asking if I wanted to change…just that they were changing it. So I came off Excitlopram and started Cipralex. It has been about 6 months on the stuff now and I don’t fall asleep in the afternoons, I have my life back. I work part time PAT testing now and started up my own bookkeeping business. I just simply can’t believe that it was the tablet not the MS that had made life so difficult for >8 years. I had to change my whole life because of the fatigue I felt. I still get tired but no way near as bad as I was. I just wanted everyone to be aware that it may not be the MS creating all the fatigue…it could be one of your meds?? Has anyone else experienced this? Thanks Amanda

Well fancy that! Everyone automatically puts fatigue down to MS.

Good to read your post.

pollx